# SDR FDEA202108122008

- Difficulty date: August 12, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 35,020 hours, 19,416 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 2S2794
- Condition: Dirty
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: D

## Discrepancy

AFTER BLOCKOUT AT ENGINE START WHEN BLEEDS OPENED WITH BOTH PACKS RUNNING,  GOT SMOKE (HYDRALIC FLUID) OUT OF VENTS.  ON ENTRY INTO ARCFT, AFTER ENGINE SHUTDOWN,  CABIN HAD DISTINCT ODOR OF HYD FLUID.   REMOVED AND REPLACED APU PRESSURIZATION LINE ISOLATION CHECK VALVE, ENG 1 PRESSURIZATION LINE ISOLATION CHECK VALVE, AND BLUE HYD RESERVOIR CHECK VALVE IAW 29-14-17-04, AMM 29-14-14-04, & AMM 29-11-11-04.  PACK BURN OUT FOR LEFT AND RIGHT PACK  A/C OK FOR SERVICE.
